# SDR SWAA2022032172335

- Difficulty date: February 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. SPOTS AT FASTENERS HOLES 3EA @ FLOOR SUPPORT ANGLE STA 500D S-26R MKD DOTS / [01] REPLACED FLOOR SUPPORT (RAIL ASSEMBLY) AT STA. 500D; STR 26R-26L; WL 158; RECEIVED ON ISSUE TAG # WN9065; P.O.#1728471; INSTALLATION WILL BE ACCOMPLISHED ON CARD # TTG8Q004E8RD;[02] VERIFIED STEP 1
